Posted 10/29/2007 8:11 PM (GMT -6)
I've seen a number of posts from people who have complained of itching all over their body. Mine started after my second Remicade infusion along with a rash on my face. After the third infusion, I had developed lupus-like syndrome from the remicade so I went off it, waited 8 weeks until the time I would have had my next infusion and then started Humira. The lupus-like syndrome symptoms mostly went away, except for the two red spots on my face (not actually a rash) that itch from time to time throughout the day (I have a dermotologist appointment in two weeks), but I still have this darned itching all over my body. It is rarely in the same place, but often somewhere on my arms, my thighs, my belly or my chest, seems to come and go throughout the day and is worse at night. My GI can't figure it out and hasn't found anything in the literature to connect it to the Humira or the Remicade. Anyone have any ideas?